Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Lower back pain after angiogram. Taking Tylenol and Ibuprofen. Can I play tennis?

Had angiogram on Friday afternoon five days ago. Very fit 57-year-old with no blockage, resting pulse rate of 46. incision healing fine but sharp lower back pain on side of incision for three days now, worse when sitting. Not helped a lot by Tylenol , or last two days by ibuprofen . Walking feels fine - is it too soon to play tennis again? My cardiologist said it was fine if I felt okay. The back pain feels related to lying prone for an unusally long time, not specifically to the VCD healing process.
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
your pain after angiography related to lying prone for long time only, so don't worry and if possible consult a Neuro physician . Avoid tennis till you are completely free from pain.
Answered: Mon, 4 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor